Jump to content

Photo

Acne Insanity?! (Accutane)

accutane acne moderate

This topic has been archived. This means that you cannot reply to this topic.
10 replies to this topic

#1 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 03 March 2013 - 05:37 PM

Hi again guys,

 

I'm currently on day 53 of my accutane and to be honest I'm not seeing great results. I have always been paranoid about my skin since the last year or so, however, it seems that my confidence and the way i look at my skin has changed dramatically. I tend to be obsessed with mirrors checking the condition of my skin every one to two hours, i will often stand at the mirror for 20 minutes at a time seeing what my skin looks like in different light angles, trying to figure out which angle it is that people actually see my skin as. I also get extremley confused by the acne marks that I have, half the time they seem barley visible, at other times they seem extremley vivid. does anyone have any advice. Also my accutane is due to run out on thursday the 7th of march and I wont be prescribed another set of accutane until the 13th advice. Will this effect my skin and do i run the risk of having a second initial breakout? any advice would be hugley appreciated, I sometimes will not go outside of the house because I worry about what people think. The thing is my acne is not the worst in the world, i do take into consideration that i might be better off than others but i just cant seem to do anything anymore. My skin is my life. Once again any support/advice will be appreciated

 

 

 - John



#2 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 03 March 2013 - 06:05 PM

damn, reading that back makes me sound so educated and stuck up, dont take the wrong impression bros and im far from that lol



#3 willc94

willc94

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 03-March 13

Posted 03 March 2013 - 08:06 PM

I'm on day 6... so yea, I can't really offer any great personal advice. But, I can say from reading tons of other posts, reviews, and blogs that it just takes time.  You are almost 2 months in, and probably more than halfway there until you probably start seeing results. Patience, patience, patience.... I know it has to be hard, I'm already checking the mirror and I'm only a week in. 

 

-Will



#4 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 04 March 2013 - 07:26 AM

sweet, im just hoping its gonna kill some of this scarring before this scarring ends up killing mee lol



#5 willc94

willc94

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Blog Entries: 1
    Likes: 0
About Me
  • Joined: 03-March 13

Posted 04 March 2013 - 07:32 AM

sweet, im just hoping its gonna kill some of this scarring before this scarring ends up killing mee lol

same dude, I want this gone hah. 

 

By the way, what has been your dosage? They are starting me out on 80mg's and it seems pretty dang high compared to a lot of other people. (only 165 pounds)



#6 NoMoreDotToDot

NoMoreDotToDot

    Member

  • Members
  • Posts & Likes
    Posts: 101
    Likes: 15
About Me
  • Joined: 25-January 13

Posted 04 March 2013 - 10:49 AM

Hey!
I'm not far behind you (I think, need re count the days!) and I'm still breaking out. Like above has said, there's soo many posts on here about still breaking out for ages, and not seeing results until they are in to month 3/4. But just reassure yourself with the fact that you are on the drug, the end is in sight, and don't lose hope. Though I know it is frustrating not seeing results quickly.
About going without the drug for a week, can u spread your remaining tablets over the seven days, so you'll still be taking it, just at a reduced dosage?

Edited by NoMoreDotToDot, 04 March 2013 - 10:51 AM.


#7 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 06 March 2013 - 04:45 AM

I guess so thankyou :) and im 6ft 5 and weigh 14 stone, im on 80mg a day too, ill try and space what ive got left out but im still gonna be running low for a good few days.. im just worried that when i do go back on the full amount im gonna end up with another initial breakout! that will seriously kill me lol, on the upside, i received my first comliment someone sayin that my skin looked loads better! maybe its not all doom and gloom for now, thats for my face anyway, this scarring all over my body   is maddd annoying.



#8 lionfish

lionfish

    Junior Member

  • Members
  • Posts & Likes
    Posts: 70
    Likes: 7
About Me
  • Joined: 21-February 11

Achievements

     

Posted 06 March 2013 - 06:54 AM

Hi, you don't sound stuck up.

 

 From what I have been told I don't think missing a couple of doses where you run out before the new prescription will really cause any major problems, just take care of your skin like you normally would. You should really ask a  doctor... but... if it were me I would space out my remaining pills so that I could take some every day, rather than full-dose to nothing overnight. 

 

I'm your height but considerably fatter, on my  29th week of Accutane (roughly, details in sig), and the main areas (back & body) are still problematic... and to top it all off I'm getting new acne around my jaw/side of face which is something I never suffered before..... 

 

My Dr tells me that being taller/bigger and starting out on a low dose could be why my treatment is having to drag on.... but yeah, I can really understand your frustration and impatience because it is f*****g annoying, had this problem 10 years and I just want rid of it now and there is that nagging thought there "what if this doesn't cure it...". 

 

So, sorry I can only empathise, I can't really offer any advice apart from stick with it and hopefully your skin will come good in the end. 


Edited by lionfish, 06 March 2013 - 06:56 AM.


#9 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 07 March 2013 - 05:30 PM

Hi, you don't sound stuck up.

 

 From what I have been told I don't think missing a couple of doses where you run out before the new prescription will really cause any major problems, just take care of your skin like you normally would. You should really ask a  doctor... but... if it were me I would space out my remaining pills so that I could take some every day, rather than full-dose to nothing overnight. 

 

I'm your height but considerably fatter, on my  29th week of Accutane (roughly, details in sig), and the main areas (back & body) are still problematic... and to top it all off I'm getting new acne around my jaw/side of face which is something I never suffered before..... 

 

My Dr tells me that being taller/bigger and starting out on a low dose could be why my treatment is having to drag on.... but yeah, I can really understand your frustration and impatience because it is f*****g annoying, had this problem 10 years and I just want rid of it now and there is that nagging thought there "what if this doesn't cure it...". 

 

So, sorry I can only empathise, I can't really offer any advice apart from stick with it and hopefully your skin will come good in the end. 

 

 

Dude when i see people like you i feel as if im so selfish, i mean mines been around a while too, but on my face theres people with it way worse and im complaining about it? I just cant seem to help it.. but yeah im sorry to hear that youve not had much success on acctuane so far.. ive decided to space my tabs out as best as i can, like.... now i think that there going to last until this saturday i think it is? which is the 9th.. my derm appt is on the 13th so I really do hope i dont have any major effects in between this 4 day gap. As far as my skin goes... the balance is extremely odd, I've had alot of progress and my face is feeling MUCH smoother, however im still getting really small spots, but they seem really inflammed, i also get paranoid and seem to squeeze areas that i think where spots are, and it turns out theres not, causing damage to my skin and making the damage visible, not helping the look one bit! and with the healing rate slowed massivley, im only seeing about 1 day of clear skin per week.. hopefully this'll improve. It also seems to always be toward the end of the week that i break out the most, wed-fri, which is really strange.

Does anyone have any bad scarring from acne? like purple dots on their body, back and shoulders, i think there called keloid scars, and does anybody know a way of getting them to go?

 

Thanks



#10 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 09 March 2013 - 07:00 PM

hey bro, how big are these purple dots on your body? I hate body acne (i suffer with it as well), fucking hate it man.



#11 JOHNTWINING

JOHNTWINING

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 14-January 13

Posted 10 March 2013 - 02:32 PM

There like not massive, maybe 1cm each? i think, but theres a fair few of them... got some massive "keloid" scars on my shoulders though thats gutting i need a solution, this situation with chicks is not cool, makes it like... impossible..